Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Angivita injections


Wed, September 11, 2019 5:23 AM

Has anyone had side effect from the injections . I seem to be habing some sort of skin rash on my legs ?? Not sure if it's just a skin infection as the injections shut your imunne system down (witch I don't like the sounds of ) doc just giving me antibiotics at the momant . Just wondering if anyone else has had these symptons from them as it is listed as one of the side effects . Thanks :)

FPO mixy11
Joined Nov 5, 2018

Related Topics

Thoughts/Experiences with...
Author Image Qurlypuff
Joined Apr 27, 2019

My doctor wants to prescribe mesalamine to me.........

read more

Humira - & other biologic...
Author Image CCW
Joined Nov 1, 2019

Hey sorry for the long post, I've been diagnos....

read more

Entyvio
Author Image louisebelle
Joined May 24, 2018

I was diagnosed in 2012 with UC. Since then I have....

read more